# SDR ZWOA0207002

- Difficulty date: July 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28483
- Aircraft time: 17,504 hours, 5,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT SEAT 19C INOP. RELAMPED LIGHT. LAST CHECK C PERFORMED 10/14/2000 AT LAX.       --CLOSED--
